embolia cutis medicamentosa

embolia cutis medicamentosa
Nicolau syndrome.

Medical dictionary. 2011.

Игры ⚽ Нужно решить контрольную?

Look at other dictionaries:

  • Embolia cutis medicamentosa — Unter Embolia cutis medicamentosa (Synonym: Nicolau Syndrom) versteht man ein sogenanntes Arzneimittel Syndrom, das bei einer intramuskulären Injektion auftreten kann. Ursache ist eine versehentliche Injektion einer meist kristalloiden Substanz… …   Deutsch Wikipedia

  • Embolia cutis medicamentosa — Nicolau Syndrom …   Universal-Lexikon

  • Nicolau-Syndrom — Embolia cutis medicamentosa (fachsprachlich) …   Universal-Lexikon

  • List of cutaneous conditions — This is an incomplete list, which may never be able to satisfy particular standards for completeness. You can help by expanding it with reliably sourced entries. See also: Cutaneous conditions, Category:Cutaneous conditions, and ICD 10… …   Wikipedia

  • Intramuskulär — Als intramuskuläre (i.m.) Injektion bezeichnet man das Einbringen eines flüssigen Arzneimittels in einen Skelettmuskel mittels Spritze und Kanüle (bzw. Fertigspritze). Die intramuskuläre Injektion zählt damit zur parenteralen Applikationsform.… …   Deutsch Wikipedia

  • Intramuskuläre Injektion — Als intramuskuläre Injektion (i. m.) bezeichnet man das Einbringen eines flüssigen Arzneimittels in einen Skelettmuskel mittels Spritze und Kanüle (bzw. Fertigspritze). Die intramuskuläre Injektion zählt damit zur parenteralen Applikationsform.… …   Deutsch Wikipedia

  • Nicolau-Syndrom — Unter Embolia cutis medicamentosa (Synonym: Nicolau Syndrom) versteht man ein sogenanntes Arzneimittel Syndrom, das bei einer intramuskulären Injektion auftreten kann. Ursache ist eine versehentliche Injektion einer meist kristalloiden Substanz… …   Deutsch Wikipedia

  • Livedoid dermatitis — (also known as Embolia cutis medicamentosa, and Nicolau syndrome ) occurs immediately after an intramuscular injection, and is characterized by intense pain and blanching of the overlying skin, known as ischemic pallor.[1]:124 See also Injection… …   Wikipedia

  • Nicolau syndrome — a severe cutaneous reaction after intramuscular administration of medications, often in the gluteal region, because of ischemia from accidental arterial obliteration or vasculitis. Manifestations include severe local pain, swelling, livedoid… …   Medical dictionary

Share the article and excerpts

Direct link
Do a right-click on the link above
and select “Copy Link”